Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taken Fludac after painful C-section, have panic attacks, taken Ativan. Will stopping Fludac cause relapse?

Hi, I had a painful delivery(c-sec) 2 months ago. Was prescribed fludac to help with my run-down condition post which i developed anxiety/panic attacks. I was put on ativan alongwith fludac which helped but used to feel drowsy all the time. I stopped ativan gradually(as advised) but the anxiety attacks restarted. Took a second opinion & was advised to stop fludac completely. It helped since i feel completely fine. I would like to know if stopping fludac will cause a relapse?
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

If you have had a clear perinatal depressive episode, then there is a risk of relapse of depressive symptoms. The relapse may not be because you have stopped Fludac but because depressive illnesses, in general, have a risk of recurrence. So, since you have had a recent episode of depressive / anxiety symptoms, I would advise you to be watchful and observant for any warning signs. Also, getting adequate sleep, eating healthy, regular physical activity and avoiding stress will all help in reducing the risk of relapse.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor